# SDR SWIA2021091060880

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 L-Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  COCK PIT FLOOR BOARD LANDING CORRODED IN MULTIPLE SPOTS FROM RBL9 TO LBL9  AT FS 280.00 (MARKED).   (C-CHECK RO 9/8/21)    REMOVED AND REPLACED WITH NEW COCK PIT FLOOR BOARD LANDING AT FS280, RBL9 - LBL9 REF CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND BOMBARDIER DWG: CC670-34095, REV --.  COMPLIED WITH ST 51-900-1002-SKY
